# SDR SIMA202107154001

- Difficulty date: July 14, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 39,344 hours, 35,184 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR UNREASONABLY DIFFICULT TO OPEN .REQUIRES EXCESSIVE FORCE TO OPEN.  FOUND CABIN DOOR ROLLERS STUCK.LUBRICATE ROLLERS PER AMM 53-21-02. OPS CHECK GOOD.
